Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An extended inequality for the maximal function
HTML articles powered by AMS MathViewer

by Richard J. Bagby PDF
Proc. Amer. Math. Soc. 48 (1975), 419-422 Request permission

Abstract:

Fefferman and Stein [3] have proved an ${L^p}$ inequality for the Hardy-Littlewood maximal function applied to functions taking values in a sequence space ${l^p}$. This note extends their theorem to functions taking values in a mixed ${L^p}$ space. An application to mixed estimates for Riesz potentials is given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40, 46A45
  • Retrieve articles in all journals with MSC: 46E40, 46A45
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 419-422
  • MSC: Primary 46E40; Secondary 46A45
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0370171-X
  • MathSciNet review: 0370171